Alert archive / Washington / Winter Storm Warnings in 2012

Winter Storm Warning 6, NWS Seattle, WA

January 24, 2012

NWS Seattle, WA issued this winter storm warning at Jan 24, 2012, 4:39 AM PST. It took effect at Jan 24, 2012, 9:00 AM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 24, 2012, 4:39 AM PST (12:39 UTC)
In effect from
Jan 24, 2012, 9:00 AM PST
Expired
Jan 25, 2012, 4:41 AM PST
In force
20 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WWUS46 KSEW 241239
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
439 AM PST TUE JAN 24 2012

.A VIGOROUS FRONTAL SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND
SNOW TO THE CENTRAL AND NORTH WASHINGTON CASCADES TODAY AND
TONIGHT. OCCASIONAL FREEZING RAIN IS ALSO EXPECTED NEAR THE
HIGHWAY PASSES TODAY.

WAZ518-519-250045-
/O.UPG.KSEW.WS.A.0004.120124T1600Z-120125T2000Z/
/O.NEW.KSEW.WS.W.0006.120124T1700Z-120125T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
439 AM PST TUE JAN 24 2012

...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 6 AM PST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* SOME AFFECTED LOCATIONS...THE HIGHWAYS TO MOUNT BAKER AND
  PARADISE WILL LIKELY RECEIVE THE HEAVIEST SNOWFALL. THE CASCADES
  PASSES INCLUDING STEVENS PASS...SNOQUALMIE PASS...AND WHITE PASS
  WILL HAVE SNOW AND OCCASIONAL FREEZING RAIN...CHANGING TO RAIN
  LATER TODAY AND THIS EVENING.

* TIMING...TODAY AND TONIGHT.

* SNOW ACCUMULATIONS...MOUNT BAKER AND PARADISE WILL RECEIVE UP TO
  TWO AND A HALF FEET OF NEW SNOW. THE HIGHWAY PASSES WILL HAVE 8
  TO 16 INCHES OF NEW SNOW.

* MAIN IMPACT...THE COMBINATION OF HEAVY SNOW...OCCASIONAL
  FREEZING RAIN...AND HEAVY RAIN ON TOP OF NEW SNOW WILL CAUSE
  HAZARDOUS DRIVING CONDITIONS. DELAYS DUE TO AVALANCHE CONTROL
  ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS EXPECTED. IF YOU
TRAVEL IN THE WARNING AREA...BE PREPARED FOR HAZARDOUS DRIVING
CONDITIONS AND EXPECT TRAFFIC DELAYS AND ROAD CLOSURES. 

&&

$$
3 follow-up statements
340 
WWUS46 KSEW 250007
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
407 PM PST TUE JAN 24 2012

.A VIGOROUS FRONTAL SYSTEM WILL BRING PERIODS OF HEAVY SNOW TO
THE CENTRAL AND NORTH WASHINGTON CASCADES TODAY AND TONIGHT.
OCCASIONAL FREEZING RAIN OR RAIN IS ALSO EXPECTED NEAR THE HIGHWAY
PASSES FOR A FEW HOURS EARLY THIS EVENING.

WAZ518-519-251345-
/O.CON.KSEW.WS.W.0006.000000T0000Z-120125T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
407 PM PST TUE JAN 24 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST
WEDNESDAY...

* SOME AFFECTED LOCATIONS...THE HIGHWAYS TO MOUNT BAKER AND
  PARADISE WILL LIKELY RECEIVE THE HEAVIEST SNOWFALL. THE CASCADES
  PASSES INCLUDING STEVENS PASS...SNOQUALMIE PASS...AND WHITE PASS
  WILL HAVE SNOW TURN TO RAIN OR FREEZING RAIN FOR A FEW HOURS
  EARLY THIS EVENING...THEN CHANGE BACK TO ALL SNOW BY LATE
  EVENING.

* TIMING...THROUGH TONIGHT.

* SNOW ACCUMULATIONS...MOUNT BAKER AND PARADISE WILL RECEIVE UP TO
  16 INCHES OF NEW SNOW TONIGHT. THIS WILL BE IN ADDITION TO THE 5
  TO 8 INCHES OF FRESH SNOW WHICH HAD FALLEN BY LATE ON TUESDAY
  AFTERNOON. THE HIGHWAY PASSES WILL HAVE 5 TO 9 INCHES OF NEW
  SNOW TONIGHT.

* AVALANCHE DANGER...HIGH.

* MAIN IMPACT...THE COMBINATION OF HEAVY SNOW...OCCASIONAL
  FREEZING RAIN...AND RAIN ON TOP OF NEW SNOW WILL CAUSE
  HAZARDOUS DRIVING CONDITIONS. DELAYS DUE TO AVALANCHE CONTROL
  ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS EXPECTED.
IF YOU TRAVEL IN THE WARNING AREA...BE PREPARED FOR HAZARDOUS
DRIVING CONDITIONS AND EXPECT TRAFFIC DELAYS AND ROAD CLOSURES.

&&

$$
594 
WWUS46 KSEW 250516
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
916 PM PST TUE JAN 24 2012

.STRONG ONSHORE FLOW WILL GIVE PERIODS OF HEAVY SNOW TO THE NORTH
AND CENTRAL CASCADES TONIGHT. SNOW LEVELS 4500 TO 5000 FEET WILL
FALL TO AROUND 3000 FEET AFTER MIDNIGHT.

WAZ518-519-251330-
/O.CON.KSEW.WS.W.0006.000000T0000Z-120125T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
916 PM PST TUE JAN 24 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST
WEDNESDAY...

* SOME AFFECTED LOCATIONS...THE HIGHWAYS TO MOUNT BAKER AND
  PARADISE WILL LIKELY RECEIVE THE HEAVIEST SNOWFALL. THE CASCADES
  PASSES INCLUDING STEVENS PASS...SNOQUALMIE PASS...AND WHITE PASS
  HAVE TURNED TO RAIN BUT WILL TURN BACK TO SNOW AFTER MIDNIGHT.

* TIMING...THROUGH TONIGHT.

* SNOW ACCUMULATIONS...MOUNT BAKER AND PARADISE WILL RECEIVE
  AROUND 12 INCHES OF NEW SNOW TONIGHT. THE HIGHWAY PASSES WILL
  RECEIVE 4 TO 8 INCHES OF NEW SNOW AFTER MIDNIGHT.

* WIND...EXPOSED RIDGES WILL SEE WEST TO SOUTHWEST WINDS 40 TO 50
  MPH WITH GUSTS TO NEAR 75 MPH TONIGHT.

* AVALANCHE DANGER...HIGH.

* MAIN IMPACT...THE COMBINATION OF HEAVY SNOW...RAIN AND WIND WILL
  CAUSE HIGH AVALANCHE DANGER. DRIVING CONDITIONS IN THE PASSES
  WILL BE HAZARDOUS AT TIMES TONIGHT AND DELAYS DUE TO AVALANCHE
  CONTROL ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS EXPECTED.
IF YOU TRAVEL IN THE WARNING AREA...BE PREPARED FOR HAZARDOUS
DRIVING CONDITIONS AND EXPECT TRAFFIC DELAYS AND ROAD CLOSURES.

&&

$$

ALBRECHT
WEATHER.GOV/SEATTLE
252 
WWUS46 KSEW 251241
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
441 AM PST WED JAN 25 2012

...SIGNIFICANT SNOWFALL WILL CONTINUE IN THE CASCADES THROUGH
TONIGHT...

.STRONG MOIST WESTERLY FLOW WILL MAINTAIN SNOWFALL IN THE CASCADES
TODAY...AND ANOTHER FRONTAL SYSTEM WILL ENHANCE THE SNOWFALL
TONIGHT. THE SNOW LEVEL WILL BE AROUND 2500 FEET.

WAZ518-519-260030-
/O.CAN.KSEW.WS.W.0006.000000T0000Z-120125T1400Z/
/O.NEW.KSEW.WW.Y.0012.120125T1400Z-120126T1400Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
441 AM PST WED JAN 25 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST THURSDAY...
...WINTER STORM WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR THE CENTRAL AND NORTHERN CASCADES FOR
SNOWFALL...WHICH IS IN EFFECT UNTIL 6 AM PST THURSDAY. THE WINTER
STORM WARNING HAS ENDED.

* SOME AFFECTED LOCATIONS...THE SNOW LEVEL WILL BE AROUND 2500
  FEET TODAY AND TONIGHT...SO ALL THE CASCADE PASS HIGHWAYS AND
  THE HIGHWAYS TO MOUNT BAKER AND PARADISE WILL HAVE SNOWFALL.

* TIMING...WESTERLY FLOW WILL MAINTAIN SNOWFALL TODAY...THEN A
  FRONTAL SYSTEM WILL ENHANCE SNOWFALL TONIGHT.

* ACCUMULATIONS...TOTAL ACCUMULATION OF 11 TO 17 INCHES OF NEW
  SNOW THROUGH TONIGHT.

* WIND...EXPOSED RIDGES WILL HAVE WEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 50 MPH.

* MAIN IMPACT...OCCASIONALLY DIFFICULT DRIVING CONDITIONS CAN BE
  EXPECTED TODAY AND TONIGHT. DELAYS DUE TO AVALANCHE CONTROL ARE
  LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS WINTER WEATHER WILL HAVE AN IMPACT
ON TRAVEL. BE PREPARED FOR DIFFICULT DRIVING CONDITIONS AND
EXPECT DELAYS.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 24, 4:04 AM PST, 35 minutes earlier.

Area forecast discussion, Jan 24, 4:04 AM PST, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SEATTLE WA
404 AM PST TUE JAN 24 2012

UPDATED THE AVIATION SEGMENT.

.SYNOPSIS...A VIGOROUS PACIFIC FRONTAL SYSTEM WILL MOVE THROUGH
WESTERN WASHINGTON TODAY AND TONIGHT BRINGING RAIN...WINDY
CONDITIONS...AND MOUNTAIN SNOW. WEAKER SYSTEMS WILL MAINTAIN WET
WEATHER WEDNESDAY AND THURSDAY. AN UPPER RIDGE WILL BRING DRY
WEATHER FRIDAY AND PERHAPS SATURDAY...WITH A RETURN TO TYPICALLY WET
JANUARY WEATHER EXPECTED SUNDAY AND EARLY NEXT WEEK.

&&

.SHORT TERM...A VIGOROUS PACIFIC FRONTAL SYSTEM IS MOVING INTO THE
REGION EARLY THIS MORNING...WHICH WILL AFFECT WESTERN WASHINGTON
THROUGH TONIGHT. AT 2 AM SKIES WERE CLOUDY ACROSS WESTERN
WASHINGTON...BUT RAIN HAD NOT YET REACHED THE COAST. PRECIPITATION
WILL SPREAD ACROSS THE FORECAST AREA WITHIN THE NEXT FEW HOURS...THE
WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA THIS AFTERNOON AND
EVENING...AND THE COLD FRONT WILL FOLLOW FROM THE WEST LATER TONIGHT.

THE PARENT LOW OF THIS FRONTAL SYSTEM IS TRACKING TOWARD HAIDA
GWAII...BUT THE MOIST 160+ KT WES-SOUTHWEST JET WILL BE AIMED RIGHT
AT WESTERN WASHINGTON MUCH OF TODAY AND TONIGHT. IT IS STILL HARD TO
SAY WHERE THE TRIPLE POINT -- THAT IS THE INTERSECTION OF THE
OCCLUSION WITH THE WARM AND COLD FRONTS -- WILL BE...BUT MOST LIKELY
IT WILL BE NEAR THE CORE OF THE UPPER JET. THERE ARE SEVERAL THINGS
TO CONSIDER WITH REGARD TO FORECASTS AND POSSIBLE WARNINGS.

A HIGH WIND WATCH WAS ISSUED MONDAY FOR THE COASTAL ZONES AND
NORTHWEST INTERIOR...HOWEVER THE CASE FOR HIGH WIND LOOKS MARGINAL.
WE HAVE DECIDED TO SWITCH THE WATCH TO A WIND ADVISORY FOR THOSE
ZONES...WITH WINDS 20 TO 35 MPH AND GUSTS 45 TO 55 MPH. THAT IS JUST
A NOTCH BELOW HIGH WIND CRITERIA...AND ISOLATED REPORTS OF HIGH WIND
ARE NOT OUT OF THE QUESTION. A WIND ADVISORY WILL ALSO GO INTO
EFFECT FOR MUCH OF THE PUGET SOUND AREA...WITH WINDS 20 TO 30 MPH
AND GUSTS 40 TO 45 MPH. THE STRONGEST WINDS SHOULD OCCUR THIS
AFTERNOON AND EVENING.

PRECIPITATION WITH THIS SYSTEM WILL ALSO BE SIGNIFICANT...ESPECIALLY
ALONG THE COAST...IN THE MOUNTAINS...AND ACROSS THE SOUTH PART OF
WESTERN WASHINGTON. TOTALS FOR TODAY AND TONIGHT SHOULD BE ROUGHLY 1
TO 2 INCHES AT THE COAST...2 TO 4 INCHES OVER THE OLYMPICS AND
ACROSS THE HIGHER TERRAIN OF SOUTHWEST WASHINGTON...1 TO 3 INCHES
OVER THE CASCADES...AND UP TO 1.5 INCHES OVER THE INTERIOR LOWLANDS.

PRECIPITATION WILL START AS SNOW THIS MORNING IN PARTS OF THE HOOD
CANAL ZONE...WHERE TEMPERATURES ARE BELOW FREEZING AND UPSLOPE
CONDITIONS ALONG THE EAST FLANK OF THE OLYMPIC MOUNTAINS WILL KEEP
TEMPERATURES COLD FOR A LITTLE WHILE. LOCAL ACCUMULATIONS OF 1 TO 2
INCHES ARE POSSIBLE.

THE SNOW LEVEL IN THE MOUNTAINS WILL BE LOW THIS MORNING BUT RISE
THIS AFTERNOON AND EVENING AS THE WARM FRONT MOVES THROUGH...
REACHING SOMETHING LIKE 3500 FT IN THE NORTH CASCADES AND 6000 FT IN
THE CENTRAL CASCADES. THEN THE SNOW LEVEL WILL FALL TO AROUND 3000
FT BEHIND THE COLD FRONT LATE TONIGHT. WHERE PRECIPITATION IS
FALLING AS SNOW...THERE WILL BE HEAVY SNOW. EASTERLY FLOW THROUGH
THE PASSES SHOULD PRODUCE OCCASIONAL FREEZING RAIN AHEAD OF THE WARM
FRONT. ON TOP OF THAT... THERE WILL BE A HIGH POTENTIAL FOR
AVALANCHES. THERE IS CURRENTLY A WINTER STORM WATCH IN EFFECT WHICH
WILL BE UPGRADED TO A WARNING.

STRONG WESTERLY FLOW WILL FOLLOW THE FRONTAL SYSTEM WEDNESDAY INTO
THURSDAY. A COUPLE OF SHORTWAVE FEATURES WILL SURELY BE EMBEDDED IN
THE WESTERLIES...THOUGH MODELS DIFFER ON THE DETAILS OF THESE
FEATURES. IT WILL BE A WET PERIOD AND BREEZY AT TIMES...ESPECIALLY
AT THE COAST AND IN THE NORTHWEST INTERIOR. THE SNOW LEVEL IN THE
MOUNTAINS WILL BE 2000 TO 3000 FT. MOST LIKELY THE JET WILL BEGIN TO
SHIFT SOUTH OF WESTERN WASHINGTON SOMETIME THURSDAY AS AN UPPER
RIDGE STARTS TO BUILD OFFSHORE...AND SHOWERS WILL TAPER OFF LATER
THURSDAY AND ESPECIALLY THURSDAY NIGHT.  MCDONNAL

.LONG TERM...THE MODELS AGREE THAT THE OFFSHORE UPPER RIDGE
MENTIONED ABOVE SHOULD BRING WESTERN WASHINGTON A DRY AND RATHER
COOL DAY ON FRIDAY. BEYOND FRIDAY MODEL AGREEMENT AND RUN TO RUN
CONSISTENCY IS POOR. NONE OF THE MODELS SHOWS ANYTHING TOO
SIGNIFICANT HAPPENING...BUT THE GFS SHOWS FAIRLY WEAK FEATURES
MOVING THROUGH THE PACIFIC NORTHWEST DURING THIS PERIOD WHILE THE
EUROPEAN MODEL SHOWS STRONGER SYSTEMS. THE DRY FORECAST FOR SATURDAY
LOOKS A BIT OPTIMISTIC AT THIS POINT...BUT I WILL LEAVE IT ALONE TO
AVOID FLIP FLOPPING.   MCDONNAL

&&

.HYDROLOGY...AS MENTIONED ABOVE...PRECIPITATION AMOUNTS OF 2 TO 4
INCHES WILL FALL OVER MUCH OF THE SOUTH SLOPES OF THE OLYMPIC
MOUNTAINS AND HIGHER TERRAIN OF SOUTHWEST WASHINGTON TODAY AND
TONIGHT. THE SNOW LEVEL WILL RISE QUICKLY THIS MORNING AND THE VAST
MAJORITY OF THE PRECIPITATION OVER THE RIVER BASINS IN THAT AREA
WILL FALL AS RAIN.

THE SYNOPTIC PATTERN WILL LOOK VERY CLOSE TO THE CLASSIC
FLOOD-PRODUCING PATTERN FOR WESTERN WASHINGTON WITH 500 MB HEIGHTS
AROUND 5520 METERS...40+ KT SOUTHWEST WINDS AT 850 MB...AND A SWATH
OF MOISTURE EXTENDING SOUTHWEST OF THE REGION. THE EVENT IS BRIEF
THOUGH...WITH MOST OF THE RAIN FALLING THIS MORNING THROUGH THIS
EVENING. THE CONTRIBUTION OF LOW ELEVATION SNOWMELT RUNOFF WILL BE
MINOR. PRECIPITATION AMOUNTS WILL BE LESS WEDNESDAY THROUGH
THURSDAY...AND THE SNOW LEVEL WILL BE 3000 FT OR LESS.

AT THIS POINT IT REALLY LOOKS LIKE WE FACE JUST A THREAT OF MINOR
FLOODING FOR THE MOST FLOOD-PRONE RIVERS OF THE OLYMPIC PENINSULA
AND SOUTHWEST WASHINGTON. IN OTHER WORDS...THE SKOKOMISH RIVER...
THE REACH OF THE PUYALLUP RIVER NEAR ORTING...AND THE CHEHALIS
RIVER. A FLOOD WATCH IS IN EFFECT TO COVER THIS SITUATION.

IN ADDITION...THERE IS NO FORESEEABLE FLOOD THREAT FOR FRIDAY AND
BEYOND.   MCDONNAL

&&

.AVIATION...VERY STRONG WLY FLOW ALOFT WILL DEVELOP ACROSS THE
REGION TODAY DUE TO THE UPPER LEVEL JET APPROACHING THE WA COAST.
EXPECT A COLD FRONT TO SWEEP ACROSS THE AREA THIS EVENING. STRONG
LOW LEVEL SLY OR ONSHORE FLOW DEVELOPING TODAY.

THE FLOW AT THE SURFACE WILL BE ELY THROUGH THIS MORNING WHEREAS THE
FLOW JUST ABOVE THE SFC WAS SLY AND WILL INCREASE TO 35 TO 45 KNOTS.
THIS HAS RESULTED IN LLWS AT A NUMBER OF LOCATIONS. EXPECT THIS
CONDITION TO PERSIST TIL ABOUT 1800 UTC OVER THE COAST AND 0000 UTC
WED OVER THE INTERIOR OR ONCE THE SOUTHERLIES MIX DOWN TO THE SFC.

MEANWHILE...ANTICIPATE CIGS TO LOWER INTO THE 1-3K FT RANGE AND
VSBYS TO LOWER MAINLY INTO THE 3-5SM RANGE TODAY AS PRECIP
OVERSPREADS THE AREA THIS MORNING. THE MTNS WILL BE OBSCD TODAY.

KSEA..CIGS WILL CONTINUE TO LOWER THIS MORNING AND SHOULD BE NEAR 2K
FT BY 2000 UTC. LLWS IS EXPECTED TO PERSIST TIL 0000 UTC WED DUE TO
STRENGTHENING SLY FLOW JUST ABOVE THE SFC. EXPECT WINDS TO RAPIDLY
INCREASE FROM THE SSW ABOUT 0000 UTC WED...WITH LLWS ENDING.

&&

.MARINE...
A WARM FRONT ASSOCIATED WITH A 960 MB HEADING TOWARD HAIDA GWAII
WILL MOVE ACROSS THE COASTAL WATERS TODAY. EXPECT A COLD FRONT FROM
A SECONDARY LOW MOVING ACROSS HAIDA GWAII TO SWEEP ACROSS THE AREA
THIS EVENING. ONSHORE FLOW WILL THEN PREVAIL ACROSS THE REGION ON
WED IN THE WAKE OF THE FRONT. ALSO...ANTICIPATE A LARGE SWELL TRAIN
TO BEGIN IMPACTING THE COASTAL WATERS LATER TONIGHT AND CONTINUE
THROUGH WED.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR PART OF THE
     FORECAST AREA.

     WIND ADVISORY UNTIL 3 AM PST WEDNESDAY FOR ADMIRALTY INLET AREA-
     CENTRAL COAST-EVERETT AND VICINITY-HOOD CANAL AREA-NORTH
     COAST-SAN JUAN COUNTY-SEATTLE/BREMERTON AREA-TACOMA AREA-
     WESTERN SKAGIT COUNTY-WESTERN WHATCOM COUNTY.

     HIGH SURF ADVISORY FROM 4 AM WEDNESDAY TO 4 AM PST THURSDAY FOR
     CENTRAL COAST-NORTH COAST.

     WINTER STORM WARNING FROM 9 AM THIS MORNING TO 6 AM PST
     WEDNESDAY FOR WEST SLOPES CENTRAL CASCADES AND PASSES-WEST
     SLOPES NORTHERN CASCADES AND PASSES.

PZ...GALE WARNINGS ARE IN EFFECT FOR ALL WATERS EXCEPT THE CENTRAL
     STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY FOR WINDS FOR THE CENTRAL STRAIT OF JUAN
     DE FUCA TIL 6 PM PST TODAY.

     SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 6 PM PST WEDNESDAY
     FOR THE GRAYS HARBOR BAR.

     GALE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR THE
     CENTRAL STRAIT OF JUAN DE FUCA.

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 8:54 PM PSTSmall Craft Advisory for WindsSEW12 hr
Jan 24, 3:26 AM PSTHigh Surf AdvisorySEW24 hr
Jan 24, 4:27 AM PSTWind AdvisorySEWSan Juan24 hr
Jan 24, 11:31 AM PSTWind AdvisorySEW16 hr
Jan 24, 2:06 PM PSTHigh Wind WarningSEWSan Juan7 hr

Nearby

Winter Storm Warnings in Washington, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.